BROWSE

Related Scientist

Researcher

Dmitry Doryn
기하학 수리물리 연구단
more info

On c2 invariants of some 4-regular Feynman graphs

Cited 0 time in webofscience Cited 0 time in scopus
45 Viewed 0 Downloaded
Title
On c2 invariants of some 4-regular Feynman graphs
Author(s)
Dmitry Doryn
Publication Date
2017-08
Journal
LETTERS IN MATHEMATICAL PHYSICS, v.107, no.8, pp.1471 - 1490
Publisher
SPRINGER
Abstract
The obstruction for application of techniques like denominator reduction for the computation of the c2 invariant of Feynman graphs in general is the absence of a 3-valent vertex. In this paper such a formula for a 4-valent vertex is derived. The formula allows us to compute the c 2 invariant of new graphs, for instance, some 4-regular graphs with small loop number.
URI
https://pr.ibs.re.kr/handle/8788114/7115
ISSN
0377-9017
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse